... a week later and now my Dr. has increased my dosage to 150 mg, since I tolerated the 125mg pretty well.
Can someone please tell me the side effects they noticed with the increase. I feel very tired and just moody, feel like isolating myself again (something I felt while I was depressed.) It hasnt even been a week for this increase and Im starting to feel antsy.
I recently got a new job which is very energy draining, I wonder if that is making me super tired as well as my body is trying to adjust to this new med. Any advice would be greatly appreciated. Thank you!
nkh612; This is how some doctors do increase the Zoloft, Once they notice Your having the regular effects of the medication.And the symptoms your talking about are very normal when you start with Zoloft normally you have these type side effect when the doctor changes the dose. But the good news is most if not all of these that start right off go away within 2 weeks from your last dose increase. Then to get the full benefits of this medication it can take 6 to 8 weeks to reach the full blood lever in your system And lots of times you well notice after the side effects start to go away that you are getting some benefits from the medication prior to the 6 to 8 weeks.But if the side effects get to much let the doctor know and they may be able to add something to lesson the side effects of the loading dose. try and hang in there
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.